advertisement
Question
Posted by: Patricia | 2010/07/15

Pill &  Falling Pregnant.

Me and my man stop using a condom Three weeks back and i am on a pill now for almost two months. Lately for now almost a week i am getting Abdomen pains that comes and go, a serious headches, another people''s food smells bad, i am moody and i enjoy sweets. Well i haven''t yet stop taking the pills. I don''t know what to do because i would hate to waste money only to find out i am not pregnant. I using Yasmin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not missed a period, it is unlikely that you are pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/17

If you have not missed a period, it is unlikely that you are pregnant.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement